Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Yueh-Gin Gung and Dr. Charles Y. Hu Award for Distinguished Service to Andrew Gleason

H. O. Pollak
The American Mathematical Monthly
Vol. 103, No. 2 (Feb., 1996), pp. 105-106
Stable URL: http://www.jstor.org/stable/2975102
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106